# SDR DALA2025021001033

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 23,370 hours, 8,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6887633) EMERGENCY LIGHT AT L/H OVERWING EXIT INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 PER B737 AMM 33-51. OPS CHECK GOOD.
